# SDR DHL9880620C

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RUDDER AT STA ZR Z83 IN MOUNT HINGE CUTOUT TOP SKIN WEB AREA CORRODED.  FOUND LEVEL 2 CORR.  REMOVED WEB AND FABRICATED NEW PER SRM 55-1-0, 11.75  X  7.80.  INSTALLED PER SRM 51-1-21.
